MathSciNet Relay Station
MathSciNet bibliographic data
MR1039259 (91f:42026) 42C05 (39A10)
Lubinsky, D. S. Singularly continuous measures in Nevai's class $M$. Proc. Amer. Math. Soc. 111 (1991), no. 2, 413–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement